Archive for Mathematical Logic 55 (1-2):85-104 (2016)

Abstract
It is well known that if the nonempty player of the Banach–Mazur game has a winning strategy on a space, then that space is Baire in all powers even in the box product topology. The converse of this implication may also be true: We know of no consistency result to the contrary. In this paper we establish the consistency of the converse relative to the consistency of the existence of a proper class of measurable cardinals.
Keywords No keywords specified (fix it)
Categories No categories specified
(categorize this paper)
ISBN(s)
DOI 10.1007/s00153-015-0461-8
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 71,489
Through your library

References found in this work BETA

[Omnibus Review].Thomas Jech - 1992 - Journal of Symbolic Logic 57 (1):261-262.
Set Theory.T. Jech - 2005 - Bulletin of Symbolic Logic 11 (2):243-245.
An Ideal Game.F. Galvin, T. Jech & M. Magidor - 1978 - Journal of Symbolic Logic 43 (2):284-292.
Precipitous Ideals.T. Jech, M. Magidor, W. Mitchell & K. Prikry - 1980 - Journal of Symbolic Logic 45 (1):1-8.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Infinite Games Played on Finite Graphs.Robert McNaughton - 1993 - Annals of Pure and Applied Logic 65 (2):149-184.
On Countable Products of Finite Hausdorff Spaces.Horst Herrlich & Kyriakos Keremedis - 2000 - Mathematical Logic Quarterly 46 (4):537-542.
Some Weak Forms of the Baire Category Theorem.Kyriakos Kermedis - 2003 - Mathematical Logic Quarterly 49 (4):369.
Decomposing Baire Functions.J. Cichoń, M. Morayne, J. Pawlikowski & S. Solecki - 1991 - Journal of Symbolic Logic 56 (4):1273 - 1283.
Low-Distortion Embeddings of Infinite Metric Spaces Into the Real Line.Stefan Geschke - 2009 - Annals of Pure and Applied Logic 157 (2-3):148-160.
Measures on Infinite-Dimensional Orthomodular Spaces.Hans A. Keller - 1990 - Foundations of Physics 20 (5):575-604.
More on Cichoń's Diagram and Infinite Games.Masaru Kada - 2000 - Journal of Symbolic Logic 65 (4):1713-1724.
Finite High-Order Games and an Inductive Approach Towards Gowers's Dichotomy.Roy Wagner - 2001 - Annals of Pure and Applied Logic 111 (1-2):39-60.
Information Tracking in Games on Graphs.Dietmar Berwanger & Łukasz Kaiser - 2010 - Journal of Logic, Language and Information 19 (4):395-412.

Analytics

Added to PP index
2016-02-04

Total views
6 ( #1,138,022 of 2,520,890 )

Recent downloads (6 months)
1 ( #405,457 of 2,520,890 )

How can I increase my downloads?

Downloads

My notes